# SDR SWAA2023072560919

- Difficulty date: June 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,064 hours, 38,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2023-394709<[01] REPAIRED FRAME ON BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW B737-700 EA NÏ¿½ M-22-153-01244 [REV 2]. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPAIRED FRAME ON BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW B737-700 EA NÏ¿½ M-22-153-01244 [REV 2]. SEE INDIVIDUAL SIGNOFF BELOW
